# SDR HEEA087882

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 8,115 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 23053192
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL VALVE INOPERATIVE. REPLACED WITH SERVICEABLE PART.
